Journal article Open Access

ECONOMIC SYSTEMS AND ECONOMIC INSTITUTIONS

Ashmarov, Igor Anatol'evich


BibTeX Export

@article{ashmarov_igor_anatol_evich_2018_2528892,
  author       = {Ashmarov, Igor Anatol'evich},
  title        = {ECONOMIC SYSTEMS AND ECONOMIC INSTITUTIONS},
  journal      = {{Journal «Bulletin Social-Economic and Humanitarian 
                   Research»}},
  year         = 2018,
  volume       = {№ 1, 2018,},
  pages        = {72-80},
  month        = feb,
  doi          = {10.5281/zenodo.2528892},
  url          = {https://doi.org/10.5281/zenodo.2528892}
}
46
31
views
downloads
All versions This version
Views 4646
Downloads 3131
Data volume 9.2 MB9.2 MB
Unique views 4343
Unique downloads 2626

Share

Cite as